Controllability of a parabolic system with a diffusive interface

Abstract : We consider a linear parabolic transmission problem across an interface of codimension one in a bounded domain or on a Riemannian manifold, where the transmission conditions involve an additional parabolic operator on the interface. This system is an idealization of a three-layer model in which the central layer has a small thickness $\delta$. We prove a Carleman estimate in the neighborhood of the interface for an associated elliptic operator by means of partial estimates in several microlocal regions. In turn, from the Carleman estimate, we obtain a spectral inequality that yields the null-controllability of the parabolic system. These results are uniform with respect to the small parameter $\delta$.
Type de document :
Article dans une revue
Journal of the European Mathematical Society, European Mathematical Society, 2013, 15 (4), pp.1485-1574. 〈10.4171/JEMS/397〉
Liste complète des métadonnées

Littérature citée [14 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00618234
Contributeur : Matthieu Léautaud <>
Soumis le : jeudi 1 septembre 2011 - 10:41:37
Dernière modification le : jeudi 7 février 2019 - 14:43:45
Document(s) archivé(s) le : lundi 5 décembre 2016 - 00:24:45

Fichier

Le_Rousseau_Leautaud_Robbiano_...
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Jérôme Le Rousseau, Matthieu Léautaud, Luc Robbiano. Controllability of a parabolic system with a diffusive interface. Journal of the European Mathematical Society, European Mathematical Society, 2013, 15 (4), pp.1485-1574. 〈10.4171/JEMS/397〉. 〈hal-00618234〉

Partager

Métriques

Consultations de la notice

618

Téléchargements de fichiers

279